# SDR 99UAL900134

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994UA
- Make and model: Boeing 737291
- Aircraft serial: 22384
- Engine: Pwa JT8D17
- System (JASC): 2612 · Fire Detection
- Part: Apu
- Condition: Malfunctioned
- Location: Cabin
- Component: 655280915
- Stage of operation: DE
- Nature of condition: J, N
- Precautionary procedure: F

## Discrepancy

APU FIRE WARNING. *S/D* INSPECTED APU, FOUND NO EVIDENCE OF FIRE.  CHECKED LOOPS, CONNECTORS AND OHMED OUT.  FOUND NO SHORTS OR OPENS.  FOUND OIL ON CONNECTOR AND CLEANED.  REPLACED FIRE DETECTION UNIT AS A PRECAUTION.  REPLACED FIRE BOTTLE AND SQUIB.  RAN APU, OPERATION NORMAL.
